# SDR P5CA0601496

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 18,615 hours, 3,107 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Part number: 0201A642
- Part serial: 4052508952
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED 'ALT ALERT SYS' STATUS MESSAGE DISPLAYED.  REMOVED AND REPLACED RIGHT HAND FMC, PERFORMED GROUND TEST OF MAWEA CARD CIRCUIT.  ALL OPS NORMAL PER 34-61-01.
